# SDR SWIA200616466

- Difficulty date: March 24, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120
- Aircraft serial: 120335
- Aircraft time: 17,016 hours, 25,842 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STALL WARNING TEST WILL NOT TEST.   REPLACED NR 1 SWS COMPUTER.  OPERATIONAL CHECK GOOD, PN C-81806-1, SN OFF 842.
